# SDR 98ZZZX4746

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3017600
- Condition: Failed
- Location: Nr 2
- Part time: 13,583 hours
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON 10-28-98 DURING RECONNAISSANCE OF OGLNY, CA, FIRE NOTICED, RPM LOW 97 PERCENT, THEN NOTICED LARGE TORQUE SPLIT.  WITH N1 ON NR 2 ENGINE AT IDLE AND ITT 900 DEGREES CELSIUS, PILOT WENT TO MANUAL THROTTLE, BUT NO RESPONSE BY ENGINE.
